# SDR AALA20100919DFW05

- Difficulty date: September 18, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 35,180 hours, 4,328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 4 DOOR EXTERIOR EMERGENCY EXIT LIGHT INOPERATIVE. REPLACED LAMP FOR RIGHT NUMBER 4 EXTERIOR EMERGENCY EXIT LIGHT.  OPS CHECKS GOOD.
